International Journal of Mathematics and Mathematical Sciences
Volume 6 (1983), Issue 1, Pages 181-187
On the Ritt order of a certain class of functions
The Ramanujan Institute, University of Madras, Madras 600 005, India
Received 14 August 1981
Copyright © 1983 R. Parvatham and J. Thangamani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The authors introduce the notions of Ritt order and lower order to
functions defined by the series where is a -sequence and are entire functions of bounded index.